# SDR ASMF20180918009

- Difficulty date: August 1, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N788XA
- Make and model: Boeing 737752
- Aircraft serial: 33788
- Aircraft time: 49,819 hours, 24,624 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543149
- Part serial: 13212H4799
- Condition: Scratched
- Location: Cockpit
- Part time: 16,764 hours, 7,829 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, THE LEFT WINDOW NUMBER 1 WAS DETECTED WITH SCRATCHES AND VISION DECREASED. AIRCRAFT WAS SENT TO THE HANGAR, MAINTENANCE PERSONNEL REPLACED THE LEFT WINDOW NUMBER 1 IAW AMM 56-11-11, TESTED CORRECT.
